# SDR GAIA01045BOP

- Difficulty date: February 14, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: AV16815AD
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 2724 - ROC-BOS - NR 2 ENGINE FAILED ON CLIMB-OUT. ATTEMPTED RESTART FAILED.  DID HAVE OIL PRESSURE AND ROTATION.  AIRCAFT MADE AN UNEVENTFUL RETURN TO ROC.  FOUND NR 2 FUEL SHUTOFF VALVE WIRES SHORTED IN AIRCONDITIONING BAY, CAUSING NR 2 FUEL SHUTOFF VALVE TO OPEN AND CLOSE ERRATICALLY AND SHORT OUT VALVE MOTOR.  REPLACED WIRING IAW B727 MM 20-10-13.  REMOVED AND REPLACED NR 2 FUEL SHUTOFF VALVE IAW B727 MM 28-22-1.  VALVE OPS AND LEAK CHECKS GOOD.  NR 2 ENGINE PERFORMS NORMALLY ON GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  (M)
